# SDR USAA2013101500019

- Difficulty date: October 1, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON LOWER SILL BETWEEN FRAMES 16 TO 20, S23R. REPLACED LOWER SILL IAW SRM 51-72-11 & DWG D53110339.
